Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Let me start off by saying that my last year has been a piece of shit. Before I started using Accutane, I was the most confident and happy person there ever was. Sure i had acne, bad acne, but i was still positive. So I decided to use Accutane to get rid of it.

I started taking Accutane back in November. Ever since January I have been depressed, even though my skin is clear as ever. Nothing major in my life triggered it i am sure. Its a strange feeling to describe. I suddenly started feeling constantly tired, anxious, nervous and paranoid. I pushed away all relationships with my friends, my girlfriend and my family.

So its now July, and im in an all time low. Im throwing out my box of accutane, and not taking a single capsule more.

If my depression is accutane related, does anybody know how long it takes to subside? Will it ever subside?

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×